Birth control after birth?

Becki - posted on 03/06/2010 ( 2 moms have responded )

25

17

1

After my daughter was born i requested to get the depo shot n didnt recieve it not long after i concieved my son so i made sure before i left the hospital i got the shot n i have been gettin it for almost 2 years now. Since i have been gettin the shot i have been gettin horrible "headaches". i was wonderin what did other birth control did other people choose to get and what was the side effects of u chosin that birth control

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

2 Comments

View replies by

Christine - posted on 03/08/2010

208

26

73

i get headaches from birth control bc of the high level of hormone. my doc put me on loestrin 24 which is a pill but it has a low dosage. talk to your doc, a lot of times there are other options to try

Jocelyn - posted on 03/06/2010

5,165

42

274

I used the mini pill after my son, and now, after my daughter, I am on the Mirena. I had no bad side effect with either. No weight gain, no hormonal "fluctuations". Aside from some really really light spotting for the first couple weeks with the mirena, I've had no cramping, nothing. I really liked both, but I favor the mirena because I don't have to remember anything lol.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms